?

Log in

No account? Create an account
15 August 2018 @ 09:20 am
So I’ve been using the Diva Cup a little over a year now and the last 4 months my blood has gone from thick and stringy (which I know is normal) to basically water. It’s still dark red and I have very small clots, almost none. I was just wondering if this could be because of the cup? Anyone else experience this? I’m not sure if I just need a break from it or what. I’ve also noticed at least the last month or two my cervical discharge (ovulation discharge) has only been watery rather than thick like usual... hmm. Calling my gyno today just to be sure. Just thought I’d post here as well.
 
eerlijke: pic#127656648eerlijke on August 15th, 2018 04:14 pm (UTC)
I’m glad you’re talking to you gyno if you’re worried, that’s a great idea. I’m trying to think of a way to connect this to your menstrual cup, but I can’t think of a way the cup could cause something like this. I think that if you haven’t been using the cup for very long, I think it’s possible that something like this could have happened before, but you never noticed because it’s way harder to tell the consistency of your blood in a pad or tampon. I know that for me different cycles or even different days in the same period whatever it is that’s coming out of me can have a ton of different consistencies which I chalk up to a bunch of different life factors, but all in the realm of what I know is normal for my body. Of course, everyone’s body is different, so if you’re worried totally go see your doctor! I definitely recommend that. I guess what I’m trying to say is don’t stress ❤️